Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Temperal Lobe seizures????

Has anyone had experience with these? My Mom just went to the doctor for a pussy throat... The Doctor told her what was wrong then said he thinks she may also be having temperal lobe seizures... My Mom says that she gets sharp pains by her eye but when she puts her hand on it it goes away.... If it is a seizure would it go away by just touching it???

Answer Question
 
Anonymous

Asked by Anonymous at 4:07 PM on Sep. 21, 2009 in Health

Answers (3)
  • Also my Mom said these started 4 years ago, she thought it was from smoking so she stopped the smoking and they went away a lot. ????
    Anonymous

    Answer by Anonymous at 4:11 PM on Sep. 21, 2009

  • I have seizures caused by an injury in the left temporal lobe. I'm sorry, but I am not understanding the throat part of the condition that you are describing. People with seizures are also far more prone to migraine. The pain near the eye I frequently get with the onset of a migraine (which may or may not include a seizure for me), but pressing on it does not make mine go away. Perhaps a fleeting thing that the pressure coincides with when it would have gone away at any rate, not sure. When I have a seizure, nothing stops the seizure until the seizure is over or medications are administered if I happen to be an inpatient of the hospital at that time. If her general practioner is thinking anything in the seizure arena, the only way that you will get some really good realiable answers is to be referred to a neurologist and in all honesty, even that will take time and testing. Good luck to you and your Mom.
    Anonymous

    Answer by Anonymous at 7:55 PM on Sep. 21, 2009

  • the throat has nothing to do with her eye pain other than the fact thats what she went to the doctor for. She brought up that she was having this pain and he said temperal lobe seizures. This isnt her primary Doc but the ER doc. She is switching Primary Docs and wont have her new one til the 1st. Anyway she has had blood pressure for a while. While she was on her BP meds she didnt have the pain in her eye. Now that she is off she has them again, AND her blood pressure is high again too.. Im thinking its cause from her BP
    Anonymous

    Answer by Anonymous at 8:06 PM on Sep. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN